MathSciNet Relay Station
MathSciNet bibliographic data
MR1079929 60K35 (60F10)
Kipnis, Claude; Olla, Stefano Large deviations from the hydrodynamical limit for a system of independent Brownian particles. Stochastics Stochastics Rep. 33 (1990), no. 1-2, 17–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement